# SDR 96FDEA01709

- Difficulty date: December 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611FE
- Make and model: Doug MD-11F
- Aircraft serial: 48604
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Fitting
- Part number: AYG72341
- Condition: Cracked
- Location: Bs 1453
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CENTER LANDING GEAR WHEEL WELL AREA HAS A CRACK AT THE RT BULKHEAD AND DRAG LINK VERTICAL SUPPORT FITTING AT STA 1453 AT X = - 31.50 CRACK MEASURES 13 AT LOWER END OF FITTING.  ADDITIONALLY, VERTICAL STIFFENERS AND DIAGONAL STIFFENER HAVE DEEP GOUGES AT STA 1461 AND 1469 RESPECTFULLY.  DAMAGE APPEARS TO BE CAUSED DUE TO A BENT RT FWD DOOR ACTUATING CRANK AT DRAG LINK TUBE (P/N AYG 7234-1).  *S/D*  VERTICAL STIFFENER STA 1461 AND 1469 GOUGES ARE BLENDED PER SRM 53-00-01. PERFORMED HFED INSP ON MEASURED REMAINING THICKNESS AND NO DEFECTS INDICATED.  REF SRM NR 00143 AND 00141 TRIMMED CRACKED SECTION AT LOWER END.  COMPLIED WITH EA 1531031789.
